# SDR DALA2019051503041

- Difficulty date: May 14, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1074786) DURING INSPECTION FOUND GOUGE SEAT TRACK LOCATED ON BS 520 AT RBL 45.57, RBL 24.82, LBL 45.57 AND LBL 24.82 AT PASSENGER CABIN. REPLACED SEAT TRACK LOCATED ON BS 520 AT RBL 45.57 LBL 45.57 AND LBL 24.82 PASSENGER CABIN AS PER 53-00-52 REPAIR #4 SRM 51-40-02.
